Title of article
Asymptotic behavior of solutions to a quasilinear nonuniform parabolic system modelling chemotaxis
Author/Authors
Yanyan Zhang، نويسنده , , Songmu Zheng، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2010
Pages
27
From page
1684
To page
1710
Abstract
In this paper, we study a quasilinear nonuniform parabolic system modelling chemotaxis and taking the volume-filling effect into account. The results on the existence of a unique global classical solution was obtained in Cieślak (2007) [4]. However, the convergence to equilibrium was not considered in that paper. In this paper, we first obtain the crucial uniform boundedness of the solution. Then with the help of a suitable non-smooth Simon–Łojasiewicz approach we obtain the results on convergence to equilibrium and the decay rate.
Keywords
ChemotaxisVolume-filling effectQuasilinear nonuniform parabolic systemUniform boundednessConvergence to equilibriumNon-smooth Simon–?ojasiewicz approach
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year
2010
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number
751712
Link To Document